I cannot concentrate on my studies. I am getting distracted like anything. I do not know why. I am losing my temper often, anxious.
Welcome to icliniq.com.
Do not get disheartened. Most probably all of your symptoms are related to performance anxiety, (have to rule out all medical cause for anxiety-like thyroid, hypertension, serum calcium). The most important thing is to have faith in yourself, what you have done in whole year will reflect in your exam results, do your best right now otherwise hard work which you have done in whole year will be wasted because of your current anxiety. Do not be afraid of thoughts of failure in the exam, if not succeded in this year, do more hard effort again. Have faith in God, everything will be fine. A few people advise medicine like Betacap (Propranolol) for such problems but I do not think so. Yoga and meditation are also better options for you as remedies.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I use to get those episodes every few months when I had stress but since I got the fear it might never go away I get it almost daily now ... Can anxiety cause polyuria like this clear urine when I am stressed ... Read fullCan anxiety or social disorder make someone apathetic?
.. limited information you have provided, it is difficult to give an accurate opinion. It is possible you are describing some features of autism spectrum traits or Asperger syndrome which can manifest as social communication difficulties and anxiety.... Read fullCan anxiety cause foot drop and twitches in the body?
.. good that your foot drop is improving in a five weeks period. The twitches that you are feeling may be due to anxiety also. If it was ALS (amyotrophic lateral sclerosis), the foot drop would be unlikely to improve. As it is improving, it is ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now